# SDR SWAA2022030235488

- Difficulty date: February 5, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD WEB BETWEEN STA 787 AND 847 RBL 24 CORRODED ON TOP SURFACE / REMOVED CORROSION ON AFT CARGO THRESHOLD WEB STA 787-847 PER SRM 51-10-02-0G-0 ORIGINAL THICKNESS .050' LOSS OF .034' WITH .016' REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 52-60-15-1A-1 REMOVED AND REPLACE -6 THRESHOLD WEB PER SRM 51-40-02-0G-0 AND DWG 146A8340 REV A
